Change search
ReferencesLink to record
Permanent link

Direct link
Minkowski superspaces and superstrings as almost real complex supermanifolds
Stockholm University, Faculty of Science, Department of Mathematics.
2012 (English)In: Theoretical and mathematical physics, ISSN 0040-5779, E-ISSN 1573-9333, Vol. 173, no 3, 1687-1708 p.Article in journal (Refereed) Published
Abstract [en]

For the Minkowski superspace and superstrings, we define and compute a circumcised analogue of the Nijenhuis tensor, the obstruction to the integrability of an almost real-complex structure. The Nijenhuis tensor vanishes identically only if the superstring superdimension is 1|1 and, moreover, the superstring is endowed with a contact structure. We also show that all real forms of Grassmann algebras are isomorphic, although they are defined by obviously different anti-involutions.

Place, publisher, year, edition, pages
2012. Vol. 173, no 3, 1687-1708 p.
Keyword [en]
real supermanifold, complex supermanifold, Nijenhuis tensor, string theory, nonholomorphic distribution, Kahler supermanifold, hyper-Kahler supermanifold
National Category
Mathematics Physical Sciences
URN: urn:nbn:se:su:diva-88294DOI: 10.1007/s11232-012-0141-3ISI: 000313498800005OAI: diva2:612179


Available from: 2013-03-20 Created: 2013-03-12 Last updated: 2013-03-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Leites, Dimitri A.
By organisation
Department of Mathematics
In the same journal
Theoretical and mathematical physics
MathematicsPhysical Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 72 hits
ReferencesLink to record
Permanent link

Direct link